Elliptic quasi-variational inequalities and application to a non-stationary problem in hydraulics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 1, p. 47-88
@article{ASNSP_1976_4_3_1_47_0,
     author = {Friedman, Avner and Jensen, Robert},
     title = {Elliptic quasi-variational inequalities and application to a non-stationary problem in hydraulics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {1},
     year = {1976},
     pages = {47-88},
     zbl = {0322.35025},
     mrnumber = {402266},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_1_47_0}
}
Friedman, Avner; Jensen, Robert. Elliptic quasi-variational inequalities and application to a non-stationary problem in hydraulics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 1, pp. 47-88. http://www.numdam.org/item/ASNSP_1976_4_3_1_47_0/

[1] J. Bear, Dynamics of Fluids in Porous Media, American Elsevier Publishing Company, New York, 1972.

[2] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N. J., 1964. | MR 181836 | Zbl 0144.34903

[3] A. Friedman, The shape and smoothness of the free boundary for some elliptic variational inequalities, Indiana Univ. Math. J., to appear. | MR 393806 | Zbl 0322.35026

[4] A. Friedman - R. Jensen, A parabolic quasi-variational inequality arising in hydraulics, Ann. Scuola Norm. Sup. Pisa, to appear. | Numdam | Zbl 0316.49034

[5] L. Tartar, Inequalities quasi variationelles abstraite, C. R. Acad. Sci. Paris, 278 (1974), pp. 1193-1196. | MR 344964 | Zbl 0334.49003

[6] A. Torelli, Un probleme à frontiere libre d'evolution en hydraulique, C. R. Acad. Sci. Paris, 280 (1975), pp. 353-356. | MR 417600 | Zbl 0314.35029

[7] A. Torelli, Su un problema a frontiera libera di evoluzione, Boll. U.M.I., to appear. | MR 406069 | Zbl 0331.76058